# SDR DALA1105739864

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB WEB STA 370-427 HAS CORROSION AT CORENUTS. REMOVED CORROSION ORG MAT .040.  REMOVED .013, REMAINING .027 FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  R & R WEB IAW SRM 51-30-2 AND 51-30-5.  REQUIRED INSP COMPLETED.
